# SDR 2001FA0000396

- Difficulty date: October 10, 2001
- Submitted: October 11, 2001
- Operation: General aviation
- Aircraft: N2345B
- Make and model: Cirrus SR22
- Aircraft serial: 0077
- Aircraft time: 27 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Loose
- Location: Air Box
- Part time: 27 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE ENGINE AIR BOX ATTACHED TO ENGINE THROTTLE BODY WITH ONE HOSE CLAMP AND CUSHION CLAMP AT FACTORY. MAINTENANCE MANUAL FIG 71-601 CORRECTLY SHOWS TWO HOSE CLAMPS AND ONE CUSHION CLAMP WHICH ACTS AS SUPPORT FOR ALTERNATE AIR CONTROL CABLE.   LACK OF SECOND HOSE CLAMP ALLOWS ALTERNATE AIR BOX TO ROTATE CAUSING DUCT DAMAGE.
